# SDR AALA2000005

- Difficulty date: January 2, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49155
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Controller
- Part number: 21171803
- Condition: Malfunctioned
- Location: Acm Bay
- Component: Garrtt
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DFW- FLT 1969 - ON TAKEOFF CABIN RATE OF CLIMB SHOWED DESCENT OF 600 FEET PER MINUTE FOR APPROXIMATELY TWO MINUTES, TRANSFER LOCKOUT ILLUMINATED.  PUSHED RESET LOCKOUT AND LIGHT REMAINED ON.  RETURNED AND LANDED DFW WITHOUT FURTHER INCIDENT.  REPLACED STANDBY PRESSURE CONTROLLER AND PRESSURE TRANSFER RELAY R2-258.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
